MAUDE Adverse Event Report: STRYKER GMBH CANNULATED T7 DRIVER SHAFT, QC FITTING AUTOFIX 2.0/2.5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH CANNULATED T7 DRIVER SHAFT, QC FITTING AUTOFIX 2.0/2.5; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 901-1017
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
As reported: "tip of screwdriver broke while inserting 2.0 screw.Finished case with solid screwdriver.".
 
Additional Manufacturer Narrative
The reported event that cannulated t7 driver shaft, qc fitting autofix 2.0/2.5 was alleged of "instrument - breakage during implantation" could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
CANNULATED T7 DRIVER SHAFT, QC FITTING AUTOFIX 2.0/2.5
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9923563
Report Number0008031020-2020-01036
Device Sequence Number14235820
Product Code HXX
UDI-Device Identifier03700586902978
UDI-Public03700586902978
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901-1017
Device Catalogue Number9011017
Device Lot NumberP1619
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1